# SDR AALA20090605TUL17

- Difficulty date: June 3, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 66,409 hours, 35,094 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GROUND SPOILER CASTING CRACKED.  NEW CASTING WAS INSTALLED PER SRM 51-01.
